I donated platelets about 9 days ago and have been experience a dull pain, which feels muscular, in the arm that I used for donation. The pain is most severe when I extend or retract my arm fully, and there is slight bruising near the needle site, but not directly on it. I wouldn't normally be worried, but it seems like the pain should have subsided after 9 days, and it hasn't improved at all. Does anyone know what is causing this?
I'm not sure that 'pain management' is the best forum for this, but I can't find any forum topics that are closer to my problem.
It may be a pain caused by the inflammation by the topical injury after injection, In general it will not happen or only last for several days unless if your body right in weak condition at the moment. I think you should go to the doctor and make sure what is the exact cause of it before you accept any suggestion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.